I have been on propecia for 3 years, now I am 24 and the effects seem to be wearing off. It has worked well to stop loss up until now. What would cause it to stop working and how can I combat this? Is there something else I can take? What about avodart?
Thanks a million!
Unfortunately, Propecia (and probably Avodart) will eventually stop working in men with an aggressive genetic hair loss predisposition. In these men, you need to have a Master Plan to determine what you might do when the drugs stop working. In many young men taking Propecia, the effects over time will decrease, but when it does, you should not stop taking it because then you will experience what I call ‘catch-up hair loss’, which means that you will lose all of the benefits of the drug over the previous years within months upon stopping it.
Some doctors who prescribe Avodart are reporting better results in men like you, but this is still no miracle cure. Even if the Avodart works where Propecia fails, the Avodart will eventually fail as well.